Title

Classroom note: M-bonacci numbers and their finite sums

Document Type

Article

Publication Date

1-1-2003

Abstract

The note considers M-bonacci numbers, which are a generalization of Fibonacci numbers. Two new summation formulas for M-bonacci numbers are given. The formulas are generalizations of the two summation formulas for Fibonacci numbers. © 2003 Taylor & Francis Group, LLC.

Publication Name

International Journal of Mathematical Education in Science and Technology

Volume Number

34

First Page

935

Last Page

940

Issue Number

6

DOI

10.1080/00207390310001606651

This document is currently not available here.

Share

COinS